# SDR SWIA202265273

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 43,264 hours, 36,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SCUFF PLATE CRACKED AT ONE SCREW   (FILED - CLOSED)   REPLACED CARGO DOOR SCUFF PLATE IN REFERENCE TO RJ 200 AMM 53-60-31
